Journal: Queueing Syst.

Volume 76, Issue 4

343 -- 346Vidyadhar Kulkarni. Celebrating the 90th Birthday of Prof. Uma Prabhu
347 -- 401Ohad Perry, Ward Whitt. Diffusion approximation for an overloaded X model via a stochastic averaging principle
403 -- 424Joke Blom, Offer Kella, Michel Mandjes, H. Thorsdottir. Markov-modulated infinite-server queues with general service times
425 -- 446Sandjai Bhulai, A. C. Brooms, Flora M. Spieksma. On structural properties of the value function for an unbounded jump Markov process with an application to a processor sharing retrial queue

Volume 76, Issue 3

243 -- 265Guy Fayolle, Jean-Marc Lasgouttes. Modeling a case of herding behavior in a multi-player game
267 -- 281Ronald W. Wolff, Yi-Ching Yao. Little's law when the average waiting time is infinite
283 -- 308Yi-Ching Yao, Daniel Wei-Chung Miao. Sample-path analysis of general arrival queueing systems with constant amount of work for all customers
309 -- 342Yongjiang Guo, Erjen Lefeber, Yoni Nazarathy, Gideon Weiss, Hanqin Zhang. Stability of multi-class queueing networks with infinite virtual queues

Volume 76, Issue 2

111 -- 112Larisa Afanasyeva, Dmitry Korshunov, Dmitry A. Shabanov. A special issue on the Boris V. Gnedenko Centennial
113 -- 124Igor N. Kovalenko. Boris Vladimirovich Gnedenko: a classical scholar in probability, statistics, queueing, and reliability
125 -- 147Larisa Afanasyeva, Elena Bashtova. Coupling method for asymptotic analysis of queues with regenerative input and unreliable server
149 -- 180Anatoly Manita. Clock synchronization in symmetric stochastic networks
181 -- 203Alexandre Veretennikov. On the rate of convergence for infinite server Erlang-Sevastyanov's problem
205 -- 221Alexander I. Zeifman, Victor Korolev, Yakov Satin, Anna Korotysheva, Vladimir Bening. Perturbation bounds and truncations for a class of Markovian queues
223 -- 241Andrei V. Zorine. On ergodicity conditions in a polling model with Markov modulated input and state-dependent routing

Volume 76, Issue 1

1 -- 19Bin Liu, Jinting Wang, Yiqiang Q. Zhao. Tail asymptotics of the waiting time and the busy period for the $${{\varvec{M/G/1/K}}}$$ queues with subexponential service times
21 -- 36Zbigniew Palmowski, Maria Vlasiou, Bert Zwart. A Lévy input fluid queue with input and workload regulation
37 -- 50Nelson Lee, Vidyadhar G. Kulkarni. Optimal arrival rate and service rate control of multi-server queues
51 -- 72Jonatha Anselmi, Bruno Gaujal. Efficiency of simulation in monotone hyper-stable queueing networks
73 -- 103Toshihisa Ozawa. Asymptotics for the sojourn time distribution in the queue defined by a general QBD process with a countable phase space
105 -- 107Guy Fayolle, Roudolf Iasnogorodski. Letter to editors
109 -- 110Fabrice Guillemin, Charles Knessl, J. S. H. van Leeuwaarden. First response to letter of G. Fayolle and R. Iasnogorodski